# SDR ABXA9700005

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Mech
- Part number: 59151695502
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMING LANDING GEAR UPLATCH CHECK, THE RIGHT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT ILLUMINATED.  CYCLED THE GEAR DOWN AND UP, LIGHT WENT OUT AND THE GEAR UPLATCH CHECKED NORMAL.  REPLACED THE RIGHT MAIN LANDING GEAR UPLATCH MECHANISM.  GROUND CHECKED NORMAL IAW DC-9 MM 32-31-4 AND DC-9 SUPP MM 32-60-00.
